# SDR C2XA09TY018A

- Difficulty date: January 22, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145
- Aircraft serial: 145411
- Aircraft time: 15,655 hours, 11,992 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 233570
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

E1 FIRE DETECT FAIL MSG.  R&R FIRE LOOP ON ENG 1 IAW EMB 145 AMM 26-11-01.  OPS CHECK GOOD.  ACFT RELEASED FOR SERVICE
